# SDR C1HA200184004

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: JT8D17
- Part serial: 688298
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENG NR 2 COMPRESSOR STALL DURING POWER REDUCTION ON DESCENT FROM FL350 AT APPROX 1.8-1.7 EPR.  REMOVED AND REPLACED NR 2 ENGINE.
